# SDR ASAA2017012219510

- Difficulty date: January 22, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 9,875 hours, 3,262 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, ZONE TEMP LIGHT ILLUMINATED. DEPRESSING MASTER CAUTION RESETS THES LIGHT.  ACFT GROUNDED. ACCOMPLISHED FIM 21-62 TASK 848 AND FIM 21-62 TASK 801 BITE, NO FAULTS.
